# SDR 96ZZZX4713

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711HJ
- Make and model: Stbros SD360
- Aircraft serial: SH3697
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: SD3456030XA
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF PHASE OF FLIGHT, THE ELEVATOR TRIM CONTROL WHEEL BECAME VERY LOOSE, TRIM INOPERABLE.  AFTER NORMAL LANDING AT FINAL DESTINATION, MAINTENANCE FOUND THE ELEVATOR TRIM CABLE HAD BROKEN.  ELEVATOR TRIM CABLE WAS REMOVED AND REPLACED, RIGGED, AND OPS CHECKED.  ACFT RETURNED TO SERVICE.
